# SDR SWAA2012112609742

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 30,624 hours, 17,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLORESCENT LIGHT STRIP, ROW 3 CAPT LOOSE.  INSTALLED EMERGENCY LIGHT WIRE COVER STRIP PER M/M.
